# SDR UALA2012100105559

- Difficulty date: September 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,246 hours, 12,471 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 4341
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT PER FIM 21-51 TASKS 830-831 FOUND LOWER FLOW CONTROL VALVE PROXIMITY SWITCH AT FAULT.  MAT SHOWS MX MSG 21-24303.  SAMC TEXT: REPLACE THE LOWER FLOW CONTROL VALVE ON THE LEFT PACK.  REMOVED AND REPLACED LOWER FLOW CONTROL VALVE.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME PER AMM.
